Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
Mathematical analysis of a model of Morphogenesis
Year:2009
Research Areas
  • Mathematics
Information
Abstract
We present a Mathematical analysis of a model of Morphogenesis
International
Si
JCR
Si
Title
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
ISBN
1078-0947
Impact factor JCR
0,889
Impact info
Volume
25
Journal number
0
From page
343
To page
361
Month
ENERO
Ranking
Participants
  • Autor: Jose Ignacio Tello Del Castillo (UPM)
Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Modelos Matemáticos no Lineales
  • Departamento: Matemática Aplicada (E.U. Informática)
S2i 2020 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)